Follow
Emrah Kılıç
Emrah Kılıç
Verified email at etu.edu.tr
Title
Cited by
Cited by
Year
The Generalized Binet Formula, Representation And Sums Of The Generalized Order- Pell Numbers
E Kılıç, D Taºci
Taiwanese Journal of Mathematics 10 (6), 1661-1670, 2006
1372006
The Binet formula, sums and representations of generalized Fibonacci p-numbers
E Kılıç
European Journal of combinatorics 29 (3), 701-711, 2008
1132008
On the order-k generalized Lucas numbers
D Tasci, E Kılıç
Applied mathematics and computation 155 (3), 637-641, 2004
86*2004
On the generalized order-k Fibonacci and Lucas numbers
E Kılıç, D Taºci
The Rocky Mountain Journal of Mathematics, 1915-1926, 2006
812006
Explicit formula for the inverse of a tridiagonal matrix by backward continued fractions
E Kılıç
Applied Mathematics and Computation 197 (1), 345-357, 2008
802008
Tribonacci sequences with certain indices and their sums
E KILIÇ
742008
The inverse of banded matrices
E Kılıç, P Stanica
Journal of Computational and Applied Mathematics 237 (1), 126-135, 2013
652013
The generalized Pell (p, i)-numbers and their Binet formulas, combinatorial representations, sums
E Kılıç
Chaos, Solitons & Fractals 40 (4), 2047-2063, 2009
632009
The generalized order-k Fibonacci–Pell sequence by matrix methods
E Kılıç
Journal of Computational and Applied Mathematics 209 (2), 133-145, 2007
622007
On the permanents of some tridiagonal matrices with applications to the Fibonacci and Lucas numbers
E Kılıç, D Taºci
The Rocky Mountain Journal of Mathematics, 1953-1969, 2007
612007
The linear algebra of the Pell matrix
E Kılıç, D Tasci
Boletın de la Sociedad Matem atica Mexicana 3 (11), 2005
59*2005
On the generalized Fibonacci and Pell sequences by Hessenberg matrices
E Kılıç, D Tasci
Ars Combin 94, 161-174, 2010
582010
On the Fibonacci and Lucas p-numbers, their sums, families of bipartite graphs and permanents of certain matrices
E Kılıç, AP Stakhov
Chaos, Solitons & Fractals 40 (5), 2210-2221, 2009
582009
Sums of the squares of terms of sequence {un}
E Kılıç
Proceedings Mathematical Sciences 118 (1), 27-41, 2008
50*2008
A matrix approach for general higher order linear recurrences
E Kılıç, P Stanica
NAVAL POSTGRADUATE SCHOOL MONTEREY CA DEPT OF APPLIED MATHEMATICS, 2011
44*2011
On the generalized Lucas sequences by Hessenberg matrices
E Kiliç, D Tasci, P Haukkanen
Ars Combin 95, 383-395, 2010
442010
On families of bipartite graphs associated with sums of Fibonacci and Lucas numbers
E Kılıç, D Tasci
Ars Combin 89, 31-40, 2008
412008
On the usual Fibonacci and generalized order-k Pell numbers
E Kilic
Ars Combinatoria 88, 33-46, 2008
412008
Factorizations and representations of second order linear recurrences with indices in arithmetic progressions
E Kilic, P Stãnicã
392009
Some generalized Fibonomial sums related with the Gaussian q-binomial sums
E Kılıç, H Ohtsuka
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie …, 2012
352012
The system can't perform the operation now. Try again later.
Articles 1–20